# SDR ASAA0080606

- Difficulty date: September 16, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- Aircraft time: 47,526 hours, 30,468 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 593643425
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-CHECK, THE MID-CARGO COMPARTMENT LONGERON 28L WAS FOUND CORRODED AT STA 570 TO STA 579.  REPAIRED PER EA 5310-01854.  (X)
